# SDR AWXA200200882

- Difficulty date: September 11, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 5,264 hours, 2,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3938
- Condition: Discharged
- Location: Cabin
- Part time: 2,675 hours, 987 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY EXIT LIGHTS FAILED TEST FROM PROGRAMMING AND TEST PANEL.  MAINTENANCE FOUND THE RT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT (12WL); OPERATIONAL CHECK WAS GOOD.
